MAUDE Adverse Event Report: EUROMED, INC. WALGREENS; HYDROCOLLOID GEL BANDAGES ONE SIZE

EUROMED, INC. WALGREENS; HYDROCOLLOID GEL BANDAGES ONE SIZE
Model Number UPC#311917193533
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On the initial report dated (b)(6)2024, the consumer stated that the product burned her hand and left scars.On the completed cir received from the consumer on (b)(6)2024, the consumer stated that she used the product on her hand, and when she removed it, her hand was burned.The consumer sent the documents for her doctor's visit on (b)(6) 2024.The consumer was prescribed with cephalexin 500mg capsule and antibiotic ointment.
 
Additional Manufacturer Narrative
As of 12/03/2024 manufacturer has completed their investigation with no issues found.Aso reviewed records of biocompatibility tests with no issues noted.Refer to section b.6 of this report for further details.Pms (post market surveillance) has been reviewed for the past two years (2022 -2023); no negative trend was identified for the associated product.

Brand Name
WALGREENS
Common Device Name
HYDROCOLLOID GEL BANDAGES ONE SIZE
Manufacturer (Section D)
EUROMED, INC.
25 corporate drive
orangeburg NY 10962
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
sarasota, FL 34240
MDR Report Key20836901
Report Number1038758-2024-00030
Device Sequence Number8502040
Product Code NAD
UDI-Device Identifier00311917193533
UDI-Public00311917193533
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/01/2026
Device Model NumberUPC#311917193533
Device Catalogue Number990443
Device Lot Number00179637
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale
Patient Weight98 KG